Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 9, Number 2

All articles in this issue are freely accessible.

Representations of the general symmetric group as linear groups in finite and infinite fields
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 9 (1908), 121-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500805
Surfaces with isothermal representation of their lines of curvature and their transformations
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 9 (1908), 149-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500806
The equilong transformations of space
Julian Lowell Coolidge.
Trans. Amer. Math. Soc. 9 (1908), 178-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500807
Concerning linear substitutions of finite period with rational coefficients
Arthur Ranum.
Trans. Amer. Math. Soc. 9 (1908), 183-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500808
On hypercomplex number systems belonging to an arbitrary domain of rationality
R. B. Allen.
Trans. Amer. Math. Soc. 9 (1908), 203-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500809
On the asymptotic character of the solutions of certain linear differential equations containing a parameter
George D. Birkhoff.
Trans. Amer. Math. Soc. 9 (1908), 219-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500810
On the holomorph of the cyclic group of order $p^{m}$
G. A. Miller.
Trans. Amer. Math. Soc. 9 (1908), 232-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500811
On non-measurable sets of points, with an example
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 9 (1908), 237-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500812